# SDR UIEA2019101855722

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,435 hours, 21,493 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: S231T2905030
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED OFF LIGHT INOP. ( TRANSFERRED TO MDDR #119157 IAW MEL 36-21-02, CAT 'C'.   LP 1098127 - M3: REMOVED AND REPLACED L ENG BLEED KORRY LIGHT SWITCH IAW AMM 33-16-02. THIS CLEARS MDDR #119157. MCC NOTIFIED.  )
